NRAS
21,714 members25,370 posts

Skin Irritation

Good morning ALL

I have MTX, HCQ, AA, STEROIDS and other meds for RA & PMR, plus I am Diabetic. I do wonder what all these drugs do to the system. Anyway I have been having a rough time recently and have now developed skin irritation round my joints then the pain kicks in really bad. Has anybody else had these symptoms ? I struggle with strong painkillers so try to cope with just Paracetamol.

Have a good day everyone x

3 Replies
oldestnewest

I get skin irritation, little bumps under the skin which itch, around joints when they swell and are sore and stiff, I am only on Cellcept (immune suppressant) & Pyridstigomine (Acetycholine eterase) for Mg (muscle weakness) and no RA drugs. I thought the skin irritation was a symptom of RA?

Reply

I've found that sometimes the skin itches when it's getting red and the joint beneath is swelling? If that's the same for you, it's just part of the inflammation.

Reply

Thank you, yes that's how I am. I am realising that if a joint itches I know it's most likely going to be painful. Take care x

Reply

You may also like...